# SDR 9519629917

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967N
- Make and model: Doug DC-9-32
- Aircraft serial: 47573
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Cracked
- Location: Aft Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND A CRACK IN THE AFT CABIN DOOR, LOWER LEFT SIDE.  REPAIRED DOOR PER EA 99-102790.
